# SDR IPXA2023081693923

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: WSP0798505
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** RCB WALL INSIDE #2 INSPECTION HOLE R/H SIDE HAS A CRACKED GOING FROM NUT-PLATE TO NUT-PLATE AT STA Y=489.12 AND X=73.340.REPAIRED CRACKED RCB WALL INSIDE #2 INSPECTION HOLE AT STA Y=489.12 AND X=73.340 IAW VTSAA EA 011-5320-01-B0053 I/R, UPS EO MD11-5320-87791-A DATED 08/14/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 08/11/23 (MAJOR)
